# SDR SCNA2019101403193

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Insert
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INSERT AT B.S 328 AT RBL 40, W.L 208. REMOVED AND REPLACED INSERT AT B.S 328 AT RBL 40, W.L 208 IAW B737 SRM 53-00-50 STEP  5 (S)(1,2).
